# SDR MALA964834

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Corner
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND THE LOWER PASSENGER DOOR CORNER CRACKED AT THE HANDRAIL SUPPORT NUTPLATE.  REPAIRS COMPLETED BY REPLACING THE LOWER PASSENGER DOOR CORNER IAW FAC SRM 51-40-01.  (X)
